# SDR SWIA201439046

- Difficulty date: August 11, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 28,305 hours, 17,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT INOPERATIVE.  REPLACED BATTERY.  OPS CHECKED GOOD.
